On the exponential indices of a triangular system and its diagonal approximation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 814-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_5_a9,
author = {A. M. Nurmatov},
title = {On the exponential indices of a triangular system and its diagonal approximation},
journal = {Differencialʹnye uravneni\^a},
pages = {814--818},
year = {1987},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a9/}
}
A. M. Nurmatov. On the exponential indices of a triangular system and its diagonal approximation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 814-818. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a9/